Q. I missed my pill on day 4 and had sex. What is the possibility of pregnancy?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
Published on Nov 11, 2016

Hi doctor,

I have a 28 day period cycle. I have been taking pills for two years. I had sex on day 4 and day 6 of my cycle. The problem is that I forgot to take one pill. What is the possibility of pregnancy here? I am worried. Please help.

Dr. Neha Singh Rathod

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • If you have had sex on day 4 and 6 of period, then there is no chance of pregnancy as there is no ovulation.
  • After every cycle day 1 (including the first day of period) to day 10 is safe period and that is because, there is no ovulation and hence, no ovum released. So, relax and do not worry.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Hi doctor,

Thank you very much. What scares me is that I am taking contraceptive pills and I have read that if I forget one during the first seven pills, then the risk is too high. Is that true?

Dr. Neha Singh Rathod

Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

  • The risk is higher if you are in your fertile period. But, since you have missed them during the safe period there is no chance of pregnancy.
  • With or without the pills, day 1 to day 10 is safe. Be assured of that and next time be careful. Take care.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Thank you doctor,

I read that the pills will produce artificial periods. If I forget any one pill on the first seven days, then the ovum might be released. Is that true? Please explain to me as best as you can.

Dr. Neha Singh Rathod

Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

  • You have missed just a pill and hope you have continued to take the subsequent pills later. So, it is not a big problem as you are projecting it to be.
  • Whatever be the situation ovum will take at least a week's time to grow. Ovum formation does not cause pregnancy, but the rupture and fertilization of the ruptured ovum with the sperms do cause pregnancy.
  • Please do not worry and continue taking the medication as before. Wait for your next periods date and get back to me that time.
  • I am sure that you will get your periods. But, do not miss your further pills and take proper contraceptive measures to avoid pregnancy.

For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Thank you very much doctor.

Dr. Neha Singh Rathod

Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

You are most welcome dear. Do get back to me if you have any further doubt. Take care.

For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I missed giving the pulse polio drops. Is it mandatory to get it done?

Query: Hello doctor, I missed the pulse polio drops campaign for my daughter 3 years old. I really wanted to know, is there any difference between these drops and the ones we give through the regular immunization schedule. We spend thousands to get the immunizations done. Considering this, does it become ...  Read Full »

How to deal with antidepressant discontinuation syndrome?

Query: Hi doctor, I am a 21 year old female with a history of the major depressive disorder and generalized anxiety disorder, including an extensive family history of both as well. Currently, on 300 mg of Bupropion (Wellbutrin) and 150 mg of Venlafaxine (Effexor), each once daily, taken in the mornings. I ...  Read Full »

Is it possible to have ovulation and period symptoms when on Depot?

Query: Hello doctor, My period started 12th of last month. I reviewed the Depo shot two days later. I had unprotected sex nine days later. He ejaculated in me several times. I thought I would be protected but I am also having symptoms of ovulation like high (hard) cervix with a sharp pain in my ovary, the...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.